# SDR ASAA2021012033928

- Difficulty date: January 20, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 20,615 hours, 6,581 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: 609891005
- Part serial: 061554438
- Condition: Inoperative
- Location: Fuel Pump
- Part time: 20,636 hours, 6,589 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT CENTER FUEL PUMP "LOW PRESSURE" LIGHT ILLUMINATED WITH 1000 LBS OF FUEL IN CENTER TANK.  BOTH PUMPS WERE OFF DURING CLIMB DUE TO LIGHT FUEL LOAD IN CENTER TANKS.  WHEN WE TURNED THE FUEL PUMPS ON AT CRUISE, ONLY THE RIGHT PUMP TURNED ON.  THE LEFT FUEL PUMP "LOW PRESSURE" LIGHT REMAINED ILLUMINATED.  GROUNDED-YES.  REMOVED AND REPLACED LEFT CENTER TANK FUEL PUMP, REF B737-900 AMM 28-22-41 STEPS A(1) - H 27.  PERFORMED LEAK CHECK AND OPERATIONS CHECK ON LT CENTER FUEL PUMP ASSEMBLY.  OPERATIONS CHECK GOOD, LEAK CHECK GOOD.  NO FURTHER DEFECTS NOTED.
